# SDR IPXA09555770

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lever
- Condition: Stiff
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAIN'S L2 WINDOW UNLATCH LEVER HARD TO MOVE.   ADJUSTED CAPT'S UNLATCH LEVER PER M/M 56-11-02-5.
